Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
Home   Our Catalog   Pain Relievers   Aspirin

2480108 PT# 262022 Bayer Aspirin Tablet 81mg Safety Coated Low Dose 200/Bt Made by Bayer Consumer Products


2480108 PT# 262022 Bayer Aspirin Tablet 81mg Safety Coated Low Dose 200/Bt Made by Bayer Consumer Products by BND- Bayer Consumer Products at HQ Health Blogs. MPN: BND-262022. Hurry! Limited time offer. Offer valid only while supplies last. Bayer Aspirin Tablet 81mg Safety Coated Low Dose


Product Description

Bayer Aspirin Tablet 81mg Safety Coated Low Dose 200/Bt

Features & Highlights

  • Manufactured By Bayer Consumer Products
  • Please Note: Photo may NOT represent actual item, please refer to title for all detais
  • Manufacture Pt# 262022
  • Sold by the bottle

Additional Information

Manufacturer:BND- Bayer Consumer Products
Brand:BND- Bayer Consumer Products
Part Number:BND-262022
Publisher:BND- Bayer Consumer Products
Studio:BND- Bayer Consumer Products
MPN:BND-262022
Item Weight:1.25 pounds

2480108 PT# 262022 Bayer Aspirin Tablet 81mg Safety Coated Low Dose 200/Bt Made by Bayer Consumer Products by BND- Bayer Consumer Products

Buy Now:
2480108 PT# 262022 Bayer Aspirin Tablet 81mg Safety Coated Low Dose 200/Bt Made by Bayer Consumer Products

Brand: BND- Bayer Consumer Products
4.2 out of 5 stars with 55 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$15.51


Quantity:  

 


View More In Aspirin.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by BND- Bayer Consumer Products, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Bayer Low Dose Aspirin 81 mg Enteric Coated Tablets - 300 ct, Pack of 3
By Bayer
mpn: 217867, ean: 0312843536425,
For the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches or other symptoms needing immediate relief. Ask your doctor about other uses for...

Bottled Aspirin 100/bottle (12PK)
By Geri-Care
mpn: 901-01, ean: 0738517843161,
12 PACK= 1200 TABLETS. Uncoated Aspirin.NOT COATED. Original packaging as shown on picture. ...

Kirkland Signature Low Dose Aspirin, 4 bottles - 365-Count Enteric Coated Tablets 81 mg each (1460 Tablets Total)
By Kirkland Signature
mpn: 310715, ean: 0725873856355,
4 bottles - 365-Count Enteric Coated Tablets 81 mg each (1460 Tablets Total) ...Aspirin is for temporary relief of minor aches and pains or as recommended by your doctor.. It contains nonsteroidal anti-inflammatory drug.. 365 enteric coated tablets o...

Ecotrin Safety Coated Tablets, 325 mg Regular Strength, 300-Count Bottles (Pack of 2)
By Ecotrin
ean: 0349692903795,
Pain Reliever. Aspirin Regimen. Always safety coated. No. 1 cardiologist recommended aspirin. Safer on the Stomach - Designed to dissolve safely in the small intestine, not in the stomach. This package for households without young children.325 mg of ...

Norwich Aspirin Tablets Regular Strength 100 Tablets (Pack of 4)
By Norwich
mpn: PPAX1144275, ean: 0311868093012,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 4 Retail PackageProduct of Norwich. Pack of 4. ...

Kirkland Low Dose Aspirin 81 Milligram 365 Enteric Coated Tablets, 2 Pack
By Kirkland Signature

BC Aspirin Fast Pain Relief Powder | Quickly Relieves Pain Due to Headaches, Body Aches, and Fever | Contains Caffeine | 50 Powders | Pack of 6
By BC
Analgesics Powder. Fast Pain Relief. Temporary relief of minor body aches/fever. Pain Reliever, Fever Reducer.Pack of six, 50 Count (total of 300 Count ). Fast Pain Relief. Temporary relief of minor body aches/fever. Pain Reliever, Fever Reducer. ...

Ecotrin Reg Strngth 325mg Size 125ct Ecotrin Regular Strength 325mg Tab 125ct
By Ecotrin
mpn: 323934, ean: 0042037103798,
Temporarily relives minor aches and pains due to: headache; minor arthritis pain; toothache; menstrual pain; muscle pain; colds; or as recommended by a doctor.Active Ingredients: Per Tablet: Aspirin (NSAID*) 325 mg *nonsteroidal anti-inflammatory dru...

Safety coated aspirin; designed to dissolve in the small intestine, not in the stomach - Bayer Bayer Baby Aspirin Regimen Low Dose Enteric Coated Tablets
By Bayer
UPC 312843536425. SOLD AS PACK OF 1. ...

SPECIAL PACK OF 5 TRI-BUFFERED ASPIRIN 325MG MAJ 100TB
By Marble Medical
mpn: 00904201559, ean: 0902061992952,
Count 100 ea Relieves muscular aches , backache For minor pain of arthritis Temporarily reduces fever Adults and children 12 years and over: 2 tablets with a full glass of water. Dosage may be repeated every 4 hours while symptoms persist. Do not exc...

Scroll to Top


Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - hqhealthblogs.com. All Rights Reserved.